# SDR ASAA0080692

- Difficulty date: December 30, 2000
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  RESEATED WINDOW MOLDING.  WINDOW THEN OPERATED PROPERLY AND EASILY.  (M)
